(3 pack) Advil Dual Action Back Pain Coated Caplets With Acetaminophen, 72 Count

★★★★★ 4.1 29 reviews

US$13.49
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by crianzaconsciente.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$13.49
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by crianzaconsciente.fdemartires.es
Free 30-day returns Details

Product details

Management number 251780336 Release Date 2026/09/26 List Price US$13.49 Model Number 251780336
Category

Advil Dual Action Coated Caplets are the first FDA-approved combination of ibuprofen and acetaminophen to deliver 8-hour relief on tough pain. Each caplet contains 125 mg ibuprofen to target pain at the source plus 250 mg acetaminophen to block pain signals, creating a dual-action formula that works better than ibuprofen and acetaminophen alone^. This multi-symptom formula provides relief from headache, toothache, menstrual cramps, muscle pain, lower back pain, and minor aches associated with arthritis. The proven combination allows you to take a lower maximum daily dose of each medicine while achieving effective relief. Whether managing everyday discomfort, supporting recovery after activity, or relieving pain to stay comfortable, Advil Dual Action is formulated for adults and children 12 and up who want reliable, all-day pain relief without constantly re-dosing. Its 8-hour formula means fewer interruptions to your day. From the #1 doctor-recommended ibuprofen brand, Dual Action delivers 8 hours of relief and is safe when used as directed*. Take 2 caplets every 8 hours, not to exceed 6 in 24 hours. Our coated caplets are designed for convenient comfort. Consult your doctor before use if you have stomach ulcers, liver or kidney disease, high blood pressure, heart disease, or are pregnant or nursing. Always read and follow label directions. *Among OTC Adult Analgesics ^Compared to acetaminophen 650 mg or ibuprofen 250 mg alone

  • One 72 count box of Advil Dual Action Back Pain Coated Caplets; 1 dose, 2 ingredients, 8 hours of relief
  • The first FDA-approved combination of ibuprofen and acetaminophen
  • Relieves headache, toothache, menstrual cramps, muscle pain, lower back pain, and minor arthritis aches
  • Get 8 hour pain relief and win the day; take 2 caplets every 8 hours, not to exceed 6 in 24 hours, for all-day relief without constant re-dosing
  • For over 40 years, millions of Americans have trusted Advil for pain relief; Advil is the #1 doctor-recommended ibuprofen brand
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.
Over-the-counter medicine type Acetaminophen, Ibuprofen
Health concern Body Aches & Pains
Active ingredients Acetaminophen, Ibuprofen
Medicine strength 250 mg;125 mg
Dosage 2 caplets
Instructions Do not take more than directed. Adult and children 12 years and over, take 2 caplets every 8 hours while symptoms persist. Children under 12 years, as a doctor. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees (104 degrees F).
Brand Advil
Age group Adult
Form Caplet
Symptoms Back Pain, Headache, toothache, menstrual cramps, muscle pain, arthritis
Flavor Unflavored
Features Medicated, Extended Release
Treatment effective time 8 h
Active ingredient name in each caplet Active Ingredients: Acetaminophen (250 mg), Pain Reliever; *Ibuprofen (NSAID) (125 mg), Pain Reliever. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide. *Nonsteroidal anti-inflammatory drug.
Inactive ingredients Carnauba Wax Colloidal Silicon Dioxide Croscarmellose Sodium Ferric Oxides Glyceryl Dibehenate Hypromellose Pharmaceutical Ink Polydextrose Polyethylene Glycol Pregelatinized Starch Titanium Dioxide
Size 250Mg / 500Mg
Count per pack 72
Product net content parent 72 Count
Net content statement 72 ct
Product net content uom Count
Items included 3 pack(s), 72 count
Retail packaging Set
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.1 out of 5
★★★★★
29 ratings | 12 reviews
How item rating is calculated
View all reviews
5 stars
77% (22)
4 stars
7% (2)
3 stars
4% (1)
2 stars
2% (1)
1 star
10% (3)
Sort by

There are currently no written reviews for this product.